# SDR AALA201706289022

- Difficulty date: June 27, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N886NN
- Make and model: Boeing 737823
- Aircraft serial: 33223
- Aircraft time: 17,427 hours, 6,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  PLASTIC COVER ON EXIT SIGN DOOR LEFT AFT IS DETACHED.  REPLACED EXIT SIGN LENS COVER AT AFT LEFT DOOR IAW MM 33-51-01 OPS GOOD.
